# SDR REXA2021112901040

- Difficulty date: November 21, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,255 hours, 32,371 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: BA6709321047
- Condition: Frayed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON FUSELAGE O/B CABLE FRAYED IN CRITICAL FATIGUE AREA CLOSE TO AFT QUADRANT - REMOVED & REPLACED RH AILERON CABLE IAW CRJ 700 AMM 27-11-00. REMOVED & REPLACED REAR RH QUADRANT IAW CRJ 700 AMM 27-11-10. RIGGING & OPS CHECK OF AILERON TRIM SYS IS GOOD IAW CRJ 700 AMM 27-11-00. QUADRANT PN OFF/ ON: BA670-9325-7    SN OFF: 2012356    SN ON:C665697 CABLE PN OFF/ ON: BA670-93210-47        NSN
